The forum is temporarily in read-only mode. You can read every thread, but new posts and registrations are paused for now. Leave a message on the Nostalgia wall · More information

Off antidepressant/withdrawl set in-Advice?

Started by cowboyup · Aug 5, 2015 · 3 replies

#1
Hi all,

I haven't posted in a while! Hi everyone :bigsmile: Not much new here....meh.

So, here's the deal:
I had been prescribed an antidepressant and had been taking it for over 3+ years and I finally told my doc it was time to ween me off. I had read the horror stories of abruptly stopping them so I went to my doc to help me get off. It's been over 6 month since I've been off meds completely and mentally I feel fine (no sadness, depressive thoughts, etc) but physically it's a whole other ballgame.

I have constant headaches, insomnia (hmm, guess that's mental), and at first I was irritable, etc..but the irritability has subsided, but I am still feeling that electrocuted-like feeling of *****ly skin. Since I have to pay cash for my doc I have to save up $ to go, but in meantime, has anyone had similar experiences? If so, any advice on how to cope?

As a side note, I should mention that I have replaced antidepressant with mega doses of GABA, Lemon Balm and 5-HTP...should I dial down my dosage on those as well? ( (2) GABA-750mg 3x day, 3 Lemon Balm as needed, and (2) 5-HTP 100mg 3x day)


Thanks in advance for any pointers.
:thumbup:
#2
oops, I see my post was censored, lol!

the *****ly feeling is p r i c k l y
#3
cowboyup said: ↑
As a side note, I should mention that I have replaced antidepressant with mega doses of GABA, Lemon Balm and 5-HTP...should I dial down my dosage on those as well? ( (2) GABA-750mg 3x day, 3 Lemon Balm as needed, and (2) 5-HTP 100mg 3x day)

Are you sure your pr1ckly skin isn't to do with taking any of this? is it a known symptom? you may want to talk to pharmacist about it, they might be better informed than the doctor and it would be free, well here it would be anyway
#4
kihira said: ↑
Are you sure your pr1ckly skin isn't to do with taking any of this? is it a known symptom? you may want to talk to pharmacist about it, they might be better informed than the doctor and it would be free, well here it would be anyway

Hi @kihira

Thanks for reply. I started slow with the GABA, 5-HTP and Lemon Balm, but perhaps you do have a point. I know I am using more mg per day than what the bottles say but never really thought about it as they are *supplement*
I can talk with a pharmacist as it is free...good point 🙂

‹ Back to Social Anxiety Forum